# SDR SWAA2017011911289

- Difficulty date: January 1, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 55,920 hours, 32,552 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TIE DOWN TRACK CRACKED AT BS 767, RBL 13.  R&R TRACK IAW DWG AND SRM.
